# SDR JJBA20220512023

- Difficulty date: May 12, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 37,148 hours, 25,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR LH EXTERNAL EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED REAR LH EXTERNAL EMERGENCY LAMP. OPS CHECK SAT
